Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kdgulle

Veteran Member
  • Total Reviews

    0
  • Content Count

    75
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kdgulle

  • Rank
    Junior Member

Recent Profile Visitors

604 profile views
  1. My derm said mine went up a little too. I have to call her back. They never did call me back. I'm not sure what to say though.
  2. I have found Neutrogena lip moisturizer to be the best out of everything that I have tried. I also use Aquphor. If for some reason my lips start to crack I put Neosporin on them and that heals them so much faster. I use chapstick and blistex.
  3. My derm now writes on my scripts accutane or amnesteen DAW. That way they wont give me clavaris. Just ask your derm to do that. One month of Claravis wont matter. You'll be fine.
  4. There are many medications out there that can cause problems for people. Accutane is not the only drug that is bad on the liver. It's not the only drug that has real bad side effects. I used to work for a dr's office and some of the drugs we dealt with were worse than Accutane. It affects people differently.
  5. Can you go to your derm and get a cort inj. That would be the fastest way for it to heal. I know what you mean I get big ones too, luckily they are by my ear.
  6. Claravis is basiclly the same thing as accutane. From what my derm said it's not as good as accutane and it's not as regulated. She told me to get accutane or amnesteen. I am taking amnesteen. Yea it works the same way.
  7. Neosporin Ointment Original 1 OZ It cost like 8.19 on that site.
  8. I am almost done with my second month and I still have breakouts. Now I am getting them on my chest and I've never had them there. I am hoping soon that I will quit breaking out.
  9. When I have cracked lips I use neosporin and that helps so much. I put it on at night and in the am and in 2 days my lips are back to normal. So try that.
  10. I have really red cheeks too. I use coverup, it works a little bit. I have the same problem as you. It probably will stay until after you are off the meds.
  11. I started out on 80mg and I am not losing any hair. I have red cheeks, I had them since I've started. I am not sure if uping the dosage will give you another break out. Good luck with the rest of your treatment.
  12. I am going on my third month. I don't think I'm going to have these side effects for life. I do have days where nothing is wrong or I can't even tell I'm on it. Like I said most of my side effects are going away already. I don't have itch skin and scalp all the time. It all depends.
  13. I don't know about long term side effects since I am still on it. The side effects I have are dry lips, dry skin, itchy scalp (not so much anymore), Some tiredness but there are other factors included, and my face is really red on my cheeks. I am not depressed because I am on accutane. More that my face was broken out so bad I didn't feel like going out. I am not depressed anymore. My face is 70% that it was when I started.
  14. I use neosporin on my cysts that open and that seems to help. I don't put moisturizer on them just the neosporin. I'll have to let you know how it works cause I just started using it. I don't see the scaring as bad.
×